# SDR CALA2023042601245

- Difficulty date: April 26, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737-8
- Aircraft serial: 28801
- Aircraft time: 70,453 hours, 26,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: NA
- Condition: Cracked
- Location: Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER HFEC INSPECTION AT THE LH WINDOW FRAME AT THE UPPER AFT CORNER AND INNER CORNER RADIUS FOUND TO BE CRACK PER EA 5310-04554 REV B STEP 9.1 STEP 9.2 (REF AAR NR 99966034) WORK PERFORMED WITH WORK ORDER 3501792/2000/0222 EA 5310-04554 REV B OP 003, SFR #1032119 (WORK ACCOMPLISHED BY V938715 AND AAR QC A-76 V920285).
